zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Strong convergence theorems by Halpern-Mann iterations for relatively nonexpansive mappings in Banach spaces. (English) Zbl 1215.65104
Authors’ abstract: We modify Halpern and Mann’s iterations for finding a fixed point of a relatively nonexpansive mapping in a Banach space. Consequently, a strong convergence theorem for a nonspreading mapping is deduced. Using a concept of duality theorems, we also obtain analogue results for certain generalized nonexpansive and generalized nonexpansive type mappings. Finally, we discuss two strong convergence theorems concerning two types of resolvents of a maximal monotone operator in a Banach space.
MSC:
65J15Equations with nonlinear operators (numerical methods)
46B20Geometry and structure of normed linear spaces
References:
[1]Alber, Y. I.: Metric and generalized projection operators in Banach spaces: properties and applications, Lecture notes in pure and applied mathematics 178, 15-50 (1996) · Zbl 0883.47083
[2]Genel, A.; Lindenstrauss, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[3]Halpren, B.: Fixed points of nonexpansive maps, Bull. amer. Math. soc. 73, 957-961 (1967)
[4]Honda, T.; Ibaraki, T.; Takahashi, W.: Duality theorems and convergence theorems for nonlinear mappings in Banach spaces and applications, Int. J. Math. stat. 6, 46-64 (2010)
[5]Ibaraki, T.; Takahashi, W.: A new projection and convergence theorems for projections in Banach spaces, J. approx. Theory 149, 1-14 (2007) · Zbl 1152.46012 · doi:10.1016/j.jat.2007.04.003
[6]Ibaraki, T.; Takahashi, W.: Weak and strong convergence theorems for new resolvents of maximal monotone operators in Banach spaces, Adv. math. Econom. 10, 51-64 (2007) · Zbl 1131.49016
[7]Ibaraki, T.; Takahashi, W.: Weak convergence theorem for new nonexpansive mappings in Banach spaces and its applications, Taiwanese J. Math. 11, 929-944 (2007) · Zbl 1219.47115
[8]Ibaraki, T.; Takahashi, W.: Fixed point theorems for nonlinear mappings of nonexpansive type in Banach spaces, J. nonlinear convex anal. 10, 21-32 (2009) · Zbl 1168.47046 · doi:http://www.ybook.co.jp/online/jncae/vol10/p21.html
[9]Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[10]Kohsaka, F.; Takahashi, W.: Strong convergence of an iterative sequence for maximal monotone operators in a Banach space, Abstr. appl. Anal. 2004, 239-249 (2004) · Zbl 1064.47068 · doi:10.1155/S1085337504309036
[11]Kohsaka, F.; Takahashi, W.: Generalized nonexpansive retractions and a proximal-type algorithm in Banach spaces, J. nonlinear convex anal. 8, 197-209 (2007) · Zbl 1132.47051
[12]Kohsaka, F.; Takahashi, W.: Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. math. (Basel) 91, 66-177 (2008) · Zbl 1149.47045 · doi:10.1007/s00013-008-2545-8
[13]Maingé, P. E.: Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization, Set-valued anal. 16, 899-912 (2008) · Zbl 1156.90426 · doi:10.1007/s11228-008-0102-z
[14]Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[15]Matsushita, S.; Takahashi, W.: Weak and strong convergence theorems for relatively nonexpansive mappings in a Banach space, Fixed point theory appl. 2004, 37-47 (2004) · Zbl 1088.47054 · doi:10.1155/S1687182004310089
[16]S. Matsushita, W. Takahashi, An iterative algorithm for relatively nonexpansive mappings by hybrid method and applications, in: Proceedings of the Third International Conference on Nonlinear Analysis and Convex Analysis, (2004), pp. 305 – 313. · Zbl 1086.47055
[17]Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[18]Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[19]Nilsrakoo, W.; Saejung, S.: Strong convergence to common fixed points of countable relatively quasi-nonexpansive mappings, Fixed point theory appl (2008)
[20]Nilsrakoo, W.; Saejung, S.: On the fixed-point set of a family of relatively nonexpansive and generalized nonexpansive mappings, Fixed point theory appl. (2010) · Zbl 1203.47027 · doi:10.1155/2010/414232
[21]Plubtieng, S.; Sriprad, W.: Strong and weak convergence of modified Mann iteration for new resolvents of maximal monotone operators in Banach spaces, Abstr. appl. Anal. (2009)
[22]Rockafellar, R. T.: On the maximality of sums of nonlinear monotone operators, Tran. amer. Math. soc. 149, 75-88 (1970) · Zbl 0222.47017 · doi:10.2307/1995660
[23]Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[24]Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[25]Xu, H. K.: Another control condition in an iterative method for nonexpansive mappings, Bull. austral. Math. soc. 65, 109-113 (2002) · Zbl 1030.47036 · doi:10.1017/S0004972700020116